# SDR AALA20090521TUL27

- Difficulty date: May 5, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N446AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49472
- Aircraft time: 64,002 hours, 33,459 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR LOWER AFT STOP FITTING CRACKED.  REPLACED DOOR LOWER STOP PAD FITTING PER ESO 80174.
